# SDR FDEA202310161768

- Difficulty date: October 16, 2023
- Submitted: October 16, 2023
- Operation: Air carrier
- Aircraft: N129FE
- Make and model: Boeing 767-300
- Aircraft serial: 43548
- Aircraft time: 13,568 hours, 6,178 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Frame
- Part number: 313T2380861
- Condition: Cracked
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O, O, O
- Precautionary procedure: K, K, K, K

## Discrepancy

#1 PYLON: NACELLE STA 329, MID-SPAR FRAME IS CRACKED AT THE INBOARD, UPPER CORNER REPAIRED #1 PYLON, NAC STA 329 FRAME IAW FEDEX EA # H-5450-T0376579-P1, RELEASED OCT   10, 2023, TITLED "NACELLES/PYLON - WING PYLON/STRUT - #1 PYLON NAC STA 329 FAIRING   FRAME, SRM REPAIR DEVIATION".
